List of Publications

  1. O-Y. Chan and D. V. Manna, A new q-analogue of Bernoulli numbers, (2011) 20 pp. Submitted.

  2. O-Y. Chan and P. Prałat, Chipping away at the edges: how long does it take?, (2010), 16 pp. Submitted.

  3. J. M. Borwein, O-Y. Chan, and R. E. Crandall, Higher-dimensional box integrals, Exp. Math. 19 (2010), no. 4, 431-446.

  4. O-Y. Chan and D. V. Manna, Congruences for Stirling numbers of the second kind, in Gems in Experimental Mathematics, Contemporary Math. 517, Amer. Math. Soc., (2010) 97-111.

  5. J. M. Borwein and O-Y. Chan, Duality in tails of multiple-zeta values, Int. J. Number Theory, 6 (2010), no. 3, 501-514.

  6. J. M. Borwein and O-Y. Chan, Uniform bounds for the complementary incomplete gamma function, Math. Ineq. Appl., 12 (2009) 115-121. Link to Journal

  7. D. Borwein, J. M. Borwein, and O-Y. Chan, The evaluation of Bessel functions via exp-arc integrals, J. Math. Anal. Appl., 341 (2008) 478-500. Link to Journal

  8. B. C. Berndt, O-Y. Chan, S.-G. Lim, A. Zaharescu, Questionable claims found in Ramanujan's Lost Notebook, in Tapas in Experimental Mathematics, T. Amderberhan and V. Moll, eds., Contemporary Math. 457, Amer. Math. Soc., (2008) 69-98.

  9. O-Y. Chan, Weighted trigonometric sums over a half-period, Adv. Appl. Math., 38 (2007), no. 4, 482-504.

  10. O-Y. Chan and J. Smoak, More designer decimals: the integers and their geometric extensions, College Math. J., 37 (2006), no. 5, 335-363.

  11. M. Beck, B. C. Berndt, O-Y. Chan, and A. Zaharescu, Determinations of analogues of Gauss sums and other trigonometric sums, Int. J. Number Theory, 1 (2005), no. 3, 333-356.

  12. O-Y. Chan, Some asymptotics for cranks, Acta Arith., 120 (2005), no. 2, 107-143.

  13. O-Y. Chan, G. Choi, and A. Zaharescu, A Multidimensional Version of a Result of Davenport-Erdös, J. Integer Seq. 6 (2003), no. 2, Article 03.2.6, 9 pp.